# SDR 96ZZZX696

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NR
- Make and model: Cessna 185
- Aircraft serial: 18503956
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Failed
- Location: Flap Fwd Pulley
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD PULLEY BRACKET ON ROBERTSON EQUIPMENT FLAP CABLE ASSEMBLY FAILED RESULTING IN ASYMMETRICAL FLAP POSITION DURING FLAP EXTENSION.  TOTAL TIME, 6,000 HOURS.
